Advil Extra Strength

Over the Counter

Buy Advil Extra Strength Online in Canada

Get your Advil Extra Strength delivered at your door for FREE

Available Form:  

CAPLET

Manufacturer name:  

Glaxosmithkline

Generic name:  

IBUPROFEN

Strength:  

400MG

What is Advil Extra Strength?

Advil Extra Strength (Ibuprofen) belongs to the class of medications known as nonsteroidal anti-inflammatory drugs (NSAIDs). It is used to treat Fever and mild-to-moderate pain caused by inflammation.

Advil Extra Strength Price and Cost Calculator

Quantity

Total no. of DOSE(S)

Insurance coverage

We accept all insurance plans

Estimated copay

$0.47  

Drug cost

$2.37

Dispensing fee

$0.00

Delivery cost

FREE

Insurance coverage

$1.90

Become a member

(It's free)

**Actual price will depend on the insurance coverage in your province

Advil Extra Strength frequently asked questions

Can I Get Advil Extra Strength Delivered On The Same Day?

Yes! We do provide same-day delivery in select areas. We do next business day delivery and can also ship overnight as well.

How Can I Buy Advil Extra Strength Over The Counter Online?

Buying Advil Extra Strength online is easier than you think. Simply, find the medication you are looking for and click on the get medication button. We will ask you for certain details and your medication will be added to your cart. Provide us with your payment information and shipping address.

How To Get Advil Extra Strength Delivered To My Home or Office?

You could get Advil Extra Strength delivered at your doorstep from us in Canada. If you are not sure if we deliver to your area, contact us at 1-855-950-7225 available for 7 Days a Week from 9am - 9pm (ET).

What is the Shipping Cost For Advil Extra Strength In Canada?

Shipping cost for Advil Extra Strength to you in Canada is zero. Pocketpills offers FREE shipping anywhere in Canada to help you get access to treatment.

Is Over The Counter Medicine Covered By Insurance?

Yes if covered by your insurance provider. If you are not sure if Advil Extra Strength is covered by your insurance, give them a call or talk to your doctor.

How To Buy Advil Extra Strength With Pocketpills?

If you are looking to buy Advil Extra Strength medication online, Pocketpills can be your go-to destination. All you need to do is create a profile and enter the medicine name you need to buy. And that is it. You will get the medicines delivered to your doorstep without any additional cost.
Learn how it works here.

How To Buy Advil Extra Strength Online?

You can buy Advil Extra Strength online with us. Advil Extra Strength is an Over-the-counter drug, you can buy this drug without a prescription here at Pocketpills, the leading Canadian pharmacy.

Is Advil Extra Strength An Over The Counter Medication?

Yes, Advil Extra Strength is an over the counter medication. That means you do not need a prescription to order this medication. You can simply buy it here with us at Pocketpills.

What Are Over The Counter Medications?

Over-the-counter medicine, also known as OTC or simply as over the counter, are those drugs that you can buy without a prescription. They are safe when taken as per directions mentioned on the label or your doctor’s directions. Over-the-counter medicine is also known as nonprescription medicines or counter medicines.
Click here to buy over the counter medication today!

Can You Buy Over The Counter Medicine Online?

Yes, it is really easy to buy over-the-counter medicine online. While you can order any medicine online, prescription drugs need a prescription from a licensed physician.

What Should I Know When Using OTC Medications?

Please note the following before using OTC products:

  • The medicine may interact with other substances or medicines
  • Some medicines are not suitable for people with certain conditions. For instance, high blood pressure patients may not be able to take certain decongestants
  • Some individuals may be allergic to certain drugs
  • Many drugs may not be safe to use during pregnancy. Check with your health care provider before taking any OTC product if you are pregnant
  • Be careful while giving OTC products to kids. For liquid medicine, do not use a kitsch spoon. Instead, use a dosing cup or measuring spoon.
It is also essential to consult your doctor if the OTC medicine fails to manage the problem. However, in any case, do not take medicine in higher doses than what is recommended on the label.
Get Started Now

Advil Extra Strength How to Take

Advil Extra Strength (Ibuprofen) belongs to the class of medications known as nonsteroidal anti-inflammatory drugs (NSAIDs). It is used to treat Fever and mild-to-moderate pain caused by inflammation. It is believed to work by stopping the production of prostaglandins, which cause inflammation.

Advil Extra Strength (Ibuprofen) can be used to relieve pain and inflammation associated with Arthritis, menstrual cramps, sprains, strains, backache, Headaches, migraine, muscular aches and pain, sore throat, cold and flu, and dental pain.

In children under 12, Advil Extra Strength (Ibuprofen) is used for fever and pain due to colds, sore throat, immunization, and earache.

Advil Extra Strength (Ibuprofen) may be available under multiple brand names and/or in several different forms. Any specific brand name of Advil Extra Strength (Ibuprofen) may not be available in all of the forms or approved for all of the conditions discussed here. As well, some forms of Advil Extra Strength (Ibuprofen) may not be used for all of the conditions discussed here.

Your doctor may have suggested Advil Extra Strength (Ibuprofen) for conditions other than those listed in these drug information articles. If you have not discussed this with your doctor or are not sure why you are taking Advil Extra Strength (Ibuprofen), speak to your doctor. Do not stop taking Advil Extra Strength (Ibuprofen) without consulting your doctor.

Do not give Advil Extra Strength (Ibuprofen) to anyone else, even if they have the same symptoms as you do. It can be harmful for people to take Advil Extra Strength (Ibuprofen) if their doctor has not prescribed it.

discreet-packaging

Discreet Packaging

Your privacy is important. That's why we send your medication inside a plain delivery box so no one will know what's inside.

Advil Extra Strength Dosage

The recommended adult dose of Advil Extra Strength (Ibuprofen) is 200 mg to 400 mg every 6 to 8 hours as required. Extended-release tablets should be taken as 1 tablet (600 mg) every 12 hours. The maximum daily dose is 1,200 mg. Advil Extra Strength (Ibuprofen) available without a prescription should not be taken for more than 3 consecutive days for a fever or 5 consecutive days for pain unless advised by your doctor. The lowest dose for the shortest period of time should be used to reduce the risk of side effects.

The dose of Advil Extra Strength (Ibuprofen) for children is based on body weight and age. Ask your doctor or pharmacist for specific dosing information. Children should not take more than 40 mg per kilogram of body weight each day.

Use an oral syringe to measure each dose of the liquid, as it gives a more accurate measurement than household teaspoons.

Take Advil Extra Strength (Ibuprofen) with food or milk to minimize side effects such as heartburn and stomach upset. The suspension form should be shaken well before using.

Many things can affect the dose of a medication that a person needs, such as body weight, other medical conditions, and other medications. If your doctor has recommended a dose different from the ones listed here, do not change the way that you are taking the medication without consulting your doctor.

It is important to take Advil Extra Strength (Ibuprofen) exactly as prescribed by your doctor. If you miss a dose, take it as soon as possible and continue with your regular schedule. If it is almost time for your next dose, skip the missed dose and continue with your regular dosing schedule. Do not take a double dose to make up for a missed one. If you are not sure what to do after missing a dose, contact your doctor or pharmacist for advice.

Store Advil Extra Strength (Ibuprofen) at room temperature, protect it from heat and moisture, and keep it out of the reach of children.

Do not dispose of medications in wastewater (e.g. down the sink or in the toilet) or in household garbage. Ask your pharmacist how to dispose of medications that are no longer needed or have expired.

Advil Extra Strength Side Effects

Many medications can cause side effects. A side effect is an unwanted response to a medication when it is taken in normal doses. Side effects can be mild or severe, temporary or permanent.

The side effects listed below are not experienced by everyone who takes Advil Extra Strength (Ibuprofen). If you are concerned about side effects, discuss the risks and benefits of Advil Extra Strength (Ibuprofen) with your doctor.

The following side effects have been reported by at least 1% of people taking Advil Extra Strength (Ibuprofen). Many of these side effects can be managed, and some may go away on their own over time.

Contact your doctor if you experience these side effects and they are severe or bothersome. Your pharmacist may be able to advise you on managing side effects.

  • abdominal or stomach cramps, pain, or discomfort (mild to moderate)
  • Constipation
  • diarrhea
  • dizziness
  • heartburn
  • nausea
  • nervousness
  • trouble sleeping
  • vomiting

Although most of the side effects listed below don't happen very often, they could lead to serious problems if you do not seek medical attention.

Check with your doctor as soon as possible if any of the following side effects occur:

  • asthma symptoms (e.g., wheezing, shortness of breath, chest tightness)
  • blurred vision or vision changes
  • hearing problems (e.g., ringing in the ears)
  • itching or Hives
  • sensitivity to sunlight (Sunburn, blisters, skin rash, redness, itching, discoloration, or vision changes)
  • signs of clotting problems (e.g., unusual nosebleeds, bruising, blood in urine, coughing blood, bleeding gums, cuts that don’t stop bleeding)
  • signs of liver problems (e.g., nausea, vomiting, diarrhea, loss of appetite, weight loss, yellowing of the skin or whites of the eyes, dark urine, pale stools)
  • skin rash
  • symptoms of urinary tract problems (e.g., bladder pain, pain when urinating, increased need to urinate, change in urine colour or odour or in the amount of urine)
  • swelling of feet or lower legs

Stop taking the medication and seek immediate medical attention if any of the following occur:

  • signs of bleeding in the stomach (e.g., bloody, black, or tarry stools, spitting up of blood, vomiting blood or material that looks like coffee grounds)
  • signs of a Heart Attack (e.g., chest pain or pressure, pain extending through shoulder and arm, nausea and vomiting, sweating)
  • signs of Stroke (e.g., sudden or severe headache; sudden loss of coordination; vision changes; sudden slurring of speech; or unexplained weakness, numbness, or pain in arm or leg)
  • symptoms of an allergic reaction (hives; itching; difficulty breathing; swelling of the face, mouth, tongue, or throat)

Some people may experience side effects other than those listed. Check with your doctor if you notice any symptom that worries you while you are taking Advil Extra Strength (Ibuprofen).

personalized-pocket

Personalized PocketPacks

We sort your medication into clearly labeled, individual packs so you can be sure you're taking the right dose at the right time.

Advil Extra Strength Available Form

Tablets/Caplets (Sugar-coated) 
Each brown, sugar-coated tablet/caplet contains 200 mg of Advil Extra Strength (Ibuprofen). Nonmedicinal ingredients: acetylated monoglyceride, beeswax, corn starch, croscarmellose sodium, ethoxyethanol, iron oxides, lecithin, microcrystalline cellulose, parabens, pharmaceutical glaze, pharmaceutical shellac, povidone, pregelatinized starch, propylene glycol, silicon dioxide, simethicone, sodium benzoate, sodium lauryl sulfate, stearic acid, sucrose, and titanium dioxide.

Liqui-Gels 
Each green, transparent, gelatin capsule contains 200 mg of Advil Extra Strength (Ibuprofen). Nonmedicinal ingredients: FD&C Green No. 3, gelatin, polyethylene glycol, potassium hydroxide, purified water, sorbitan, sorbitol, and titanium dioxide.

Extra Strength Caplets 
Each brown film-coated caplet contains 400 mg of Advil Extra Strength (Ibuprofen). Nonmedicinal ingredients: cornstarch, croscarmellose sodium, hydroxypropyl methylcellulose, iron oxides, lecithin, pharmaceutical shellac, polyethylene glycol, pregelatinized starch, propylene glycol, silicon dioxide, simethicone, sodium lauryl sulfate, stearic acid, talc, and titanium dioxide.

Advil Arthritis Pain 
Each liquid-filled capsule contains 400 mg of Advil Extra Strength (Ibuprofen). Nonmedicinal ingredients: gelatin, lecithin (soy), medium chain triglycerides, pharmaceutical ink, polyethylene glycol, potassium hydroxide, purified water, sorbitan, and sorbitol.

Advil Muscle and Joint Tablets 
Each brown film-coated tablet contains 400 mg of Advil Extra Strength (Ibuprofen). Nonmedicinal ingredients: cornstarch, croscarmellose sodium, hydroxypropyl methylcellulose, iron oxides, lecithin, pharmaceutical shellac, polyethylene glycol, pregelatinized starch, propylene glycol, silicon dioxide, simethicone, sodium lauryl sulfate, stearic acid, talc, and titanium dioxide.

Extra Strength Liqui-Gels 
Each colourless, oval capsule contains 400 mg of Advil Extra Strength (Ibuprofen). Nonmedicinal ingredients: gelatin, iron oxide, lecithin, medium chain triglycerides, polyethylene glycol, polyvinyl acetate phthalate, potassium hydroxide, propylene glycol, purified water, sorbitan, and sorbitol.

Advil 12 Hour
Each white, film-coated, bi-layer tablet contains 600 mg Advil Extra Strength (Ibuprofen). Nonmedicinal ingredients: carnauba wax, colloidal silicon dioxide, corn starch, croscarmellose sodium, hypromellose, microcrystalline cellulose, pharmaceutical ink, polydextrose, polyethylene glycol, pregelatinized starch, sodium lauryl sulfate, stearic acid, and titanium dioxide.

Advil Pediatric Drops and Advil Pediatric Drops Fever from Colds or Flu (Suspension)

Dye-Free Grape Flavour
Each 5 mL of white-to-off-white suspension contains 200 mg of Advil Extra Strength (Ibuprofen). Nonmedicinal ingredients: artificial flavours, citric acid, disodium EDTA, glycerin, microcrystalline cellulose, polysorbate 80, sodium benzoate, sodium carboxymethylcellulose, sorbitol, sucrose, and xanthan gum.

Fruit Flavor
Each 5 mL of translucent red suspension with sweet fruity odour contains 200 mg of Advil Extra Strength (Ibuprofen). Nonmedicinal ingredients: artificial flavors, citric acid, disodium EDTA, FD&C Red No. 40, glycerin, microcrystalline cellulose, polysorbate 80, sodium benzoate, sodium carboxymethylcellulose, sorbitol, sucrose, and xanthan gum.

Grape Flavor
Each 5 mL of translucent purple suspension with sweet fruity odour contains 200 mg of Advil Extra Strength (Ibuprofen). Nonmedicinal ingredients: artificial flavors, citric acid, disodium EDTA, FD&C Blue No. 1, FD&C Red No. 40, glycerin, microcrystalline cellulose, polysorbate 80, sodium benzoate, sodium carboxymethylcellulose sorbitol, sucrose, and xanthan gum.

Children's Advil and Children's Advil Fever from Colds or Flu

Blue Raspberry Flavor
Each 5 mL of translucent blue suspension with sweet fruity odour contains 100 mg of Advil Extra Strength (Ibuprofen). Nonmedicinal ingredients: artificial flavors, citric acid, disodium EDTA, FD&C Blue No. 1, glycerin, microcrystalline cellulose, polysorbate 80, sodium benzoate, sodium carboxymethylcellulose, sodium citrate, sorbitol, sucrose, and xanthan gum.

Dye-free Grape Flavour
Each 5 mL of white-to-off-white suspension contains 100 mg of Advil Extra Strength (Ibuprofen). Nonmedicinal ingredients: artificial flavors, citric acid, disodium EDTA, glycerin, microcrystalline cellulose, polysorbate 80, sodium benzoate, sodium carboxymethylcellulose, sorbitol, sucrose, water, and xanthan gum.

Dye-Free Berry Flavour
Each 5 mL of white-to-off-white, berry-flavoured, dye-free suspension contains 100 mg of Advil Extra Strength (Ibuprofen). Nonmedicinal ingredients: citric acid, disodium EDTA, flavour, glycerin, microcrystalline cellulose, polysorbate 80, sodium benzoate, sodium carboxymethylcellulose, sodium citrate, sorbitol, sucrose, water, and xanthan gum.

Dye-Free Bubble Gum Flavour
Each 5 mL of white-to-off-white, bubble gum-flavoured, dye-free suspension contains 100 mg of Advil Extra Strength (Ibuprofen). Nonmedicinal ingredients: citric acid, disodium EDTA, flavour, glycerin, microcrystalline cellulose, polysorbate 80, sodium benzoate, sodium carboxymethylcellulose, sorbitol, sucrose, water, and xanthan gum.

Sugar-Free/Dye-Free Berry Flavour
Each 5 mL of white-to-off-white, bubble gum-flavoured, dye-free suspension contains 100 mg of Advil Extra Strength (Ibuprofen). Nonmedicinal ingredients: carboxymethylcellulose sodium, citric acid, disodium EDTA, flavour, glycerin, microcrystalline cellulose, polysorbate 80, sodium benzoate, sodium citrate, sorbitol, sucralose, water, and xanthan gum.

Fruit Flavor
Each 5 mL of translucent red suspension with sweet fruity odour contains 100 mg of Advil Extra Strength (Ibuprofen). Nonmedicinal ingredients: artificial flavors, citric acid, disodium EDTA, FD&C Red No. 40, glycerin, microcrystalline cellulose, polysorbate 80, sodium benzoate, sodium carboxymethylcellulose, sorbitol, sucrose, water, and xanthan gum.

Grape Flavor
Each 5 mL of translucent purple suspension with sweet fruity odour contains 100 mg of Advil Extra Strength (Ibuprofen). Nonmedicinal ingredients: artificial flavors, citric acid, disodium EDTA, FD&C Blue No. 1, FD&C Red No. 40, glycerin, microcrystalline cellulose, polysorbate 80, sodium benzoate, sodium carboxymethylcellulose, sorbitol, sucrose, water, and xanthan gum.

Advil Junior Strength Chewable Tablets and Advil Junior Strength Fever from Colds or Flu Chewable Tablets

Fruit Flavor
Each ½" round, mottled red, flat-faced, bevelled-edge tablet with "Advil 100" debossed on one side and a bisect on the other, contains 100 mg of Advil Extra Strength (Ibuprofen). Nonmedicinal ingredients: aspartame (contains phenylalanine), cellulose acetate phthalate, D&C Red No. 27 Lake, FD&C Red No. 40 Lake, gelatin, magnasweet, magnesium stearate, mannitol, microcrystalline cellulose, natural and artificial flavors, silicon dioxide, and sodium starch glycolate.

Grape Flavor
Each ½" round, mottled purple, flat-faced, bevelled-edge tablet with "Advil 100" debossed on one side and a bisect on the other, contains 100 mg of Advil Extra Strength (Ibuprofen). Nonmedicinal ingredients: aspartame (contains phenylalanine), cellulose acetate phthalate, D&C Red No. 30 Lake, FD&C Blue No. 2 Lake, gelatin, magnasweet, magnesium stearate, mannitol, microcrystalline cellulose, natural and artificial flavors, silicon dioxide, and sodium starch glycolate.

Blue Raspberry Flavour
Each ½" round, mottled blue, flat-faced, bevelled-edge tablet with "Advil 100" debossed on one side and a bisect on the other contains 100 mg of Advil Extra Strength (Ibuprofen). Nonmedicinal ingredients: aspartame (contains phenylalanine), cellulose acetate phthalate, FD&C Blue No. 1 Lake, FD&C Blue No. 2 Lake, gelatin, magnasweet, magnesium stearate, mannitol, microcrystalline cellulose, natural and artificial flavors, silicon dioxide, and sodium starch glycolate.

Advil Extra Strength Contraindications

Do not use Advil Extra Strength (Ibuprofen) if you:

  • are allergic to Advil Extra Strength (Ibuprofen) or any ingredients of Advil Extra Strength (Ibuprofen)
  • are allergic to other NSAIDs
  • are currently taking other NSAIDs
  • are pregnant or breast-feeding
  • are dehydrated due to vomiting, Diarrhea, or lack of fluid intake
  • have an active peptic ulcer, a history of recurring ulcers, or an active inflammatory disease of the digestive system (such as Crohn's Disease or Ulcerative Colitis)
  • have nasal polyps, or have had Asthma, an allergic reaction or allergic-type reaction (e.g., difficulty breathing, wheezing, itchy skin rash, swelling of the face, throat, or tongue) to Asa (acetylsalicylic acid) or any other NSAIDs (nonsteroidal anti-inflammatory drugs; e.g., Ketorolac, Indomethacin, Naproxen)
  • have severely reduced kidney function or Kidney Disease
  • have severely reduced liver function or liver disease
  • have high levels of potassium in the blood
  • have systemic Lupus erythematosus
  • have severe heart failure
  • have inflammatory bowel disease
  • are having heart surgery in the near future or have recently had heart surgery

Do not give Advil Extra Strength (Ibuprofen) to children who have kidney disease or have suffered significant fluid loss.

we-are-here-for-you

We're Here for You

Our pharmacists are happy to answer your questions. Get in touch by text, live chat, phone or email. We're standing by 7 days a week.

Advil Extra Strength Precautions

There may be an interaction between Advil Extra Strength (Ibuprofen) and any of the following:

If you are taking any of these medications, speak with your doctor or pharmacist. Depending on your specific circumstances, your doctor may want you to:

  • stop taking one of the medications,
  • change one of the medications to another,
  • change how you are taking one or both of the medications, or
  • leave everything as is.

An interaction between two medications does not always mean that you must stop taking one of them. Speak to your doctor about how any drug interactions are being managed or should be managed.

Medications other than those listed above may interact with Advil Extra Strength (Ibuprofen). Tell your doctor or prescriber about all prescription, over-the-counter (non-prescription), and herbal medications you are taking. Also tell them about any supplements you take. Since caffeine, alcohol, the Nicotine from cigarettes, or street drugs can affect the action of many medications, you should let your prescriber know if you use them.

Advil Extra Strength Warnings

Before you begin using a medication, be sure to inform your doctor of any medical conditions or Allergies you may have, any medications you are taking, whether you are pregnant or breast-feeding, and any other significant facts about your health. These factors may affect how you should use Advil Extra Strength (Ibuprofen).

HEALTH CANADA ADVISORY

June 8, 2021

Health Canada has issued new information concerning the use of non-steroidal anti-inflammatory drugs (NSAIDs). To read the full Health Canada Advisory, visit Health Canada's web site at www.hc-sc.gc.ca.

A previous advisory on non-steroidal anti-inflammatory drugs (NSAIDs) was issued on October 30, 2020.

Allergy: Some people who are allergic to other anti-inflammatory medications also experience allergic reactions to Advil Extra Strength (Ibuprofen). Before you take Advil Extra Strength (Ibuprofen), inform your doctor or pharmacist about any previous adverse reactions you have had to medications, especially ASA or naproxen. Contact your doctor at once if you experience signs of an allergic reaction, such as skin rash, itching, difficulty breathing, or swelling of the face and throat.

Bladder problems: Advil Extra Strength (Ibuprofen) may cause bladder pain, painful or difficult urination, or increased frequency of urination. If these symptoms occur without an explanation (e.g., infection), stop taking Advil Extra Strength (Ibuprofen) and contact your doctor.

Blood clotting: Advil Extra Strength (Ibuprofen) may reduce the ability of the blood to clot. If you are taking anticoagulants (e.g., Warfarin, Heparin) or have Hemophilia or other blood disorders (e.g., low platelets), discuss with your doctor how Advil Extra Strength (Ibuprofen) may affect your medical condition, how your medical condition may affect the dosing and effectiveness of Advil Extra Strength (Ibuprofen), and whether any special monitoring is needed.

Blood pressure: Advil Extra Strength (Ibuprofen) may cause an increase in blood pressure, particularly for people who already have high blood pressure. If you are taking medications for blood pressure or are at risk of developing high blood pressure, discuss with your doctor how Advil Extra Strength (Ibuprofen) may affect your medical condition, how your medical condition may affect the dosing and effectiveness of Advil Extra Strength (Ibuprofen), and whether any special monitoring is needed.

Fluid and electrolyte balance: Fluid retention and edema have been reported with use of Advil Extra Strength (Ibuprofen). Use Advil Extra Strength (Ibuprofen) with caution if you:

  • are recovering from a surgical operation under general anesthesia
  • have certain heart conditions (e.g., Congestive Heart Failure)
  • have high blood pressure
  • have kidney disease or reduced kidney function
  • have any other condition that might lead to fluid retention

Gastrointestinal problems: Stomach ulcers, perforation, and bleeding from the stomach have been known to occur during therapy with Advil Extra Strength (Ibuprofen). These complications can occur at any time and are sometimes severe enough to require immediate medical attention.

The risk of ulcers and bleeding increases for people taking higher doses of Advil Extra Strength (Ibuprofen) for longer periods of time. Stomach problems are also more likely to occur with alcohol use. Do not drink alcohol while taking Advil Extra Strength (Ibuprofen).

If you are prone to irritation of the stomach and intestines, particularly if you have had a stomach ulcer, bloody stools, diverticulosis, or other inflammatory disease of the stomach or intestines (such as ulcerative colitis or Crohn's disease), discuss with your doctor how Advil Extra Strength (Ibuprofen) may affect your medical condition, how your medical condition may affect the dosing and effectiveness of Advil Extra Strength (Ibuprofen), and whether any special monitoring is needed.

Stop taking the medication and contact your doctor immediately if you experience symptoms or signs suggestive of stomach ulcers or bleeding in the stomach (black, tarry stools). These reactions can occur at any time without warning during treatment.

Heart attack and stroke: High doses of Advil Extra Strength (Ibuprofen) (2,400 mg or more per day) have been linked to increased risk of heart attack and stroke. The risk is increased with higher total daily doses and taking the medication over long periods of time. If you have had a heart attack or stroke, or are at risk of a heart attack or stroke, discuss with your doctor how Advil Extra Strength (Ibuprofen) may affect your medical condition, how your medical condition may affect the dosing and effectiveness of Advil Extra Strength (Ibuprofen), and whether any special monitoring is needed.

Heart disease: Advil Extra Strength (Ibuprofen) can cause fluid retention, which may make symptoms of congestive heart failure worse. If you have been diagnosed with congestive heart failure, discuss with your doctor how Advil Extra Strength (Ibuprofen) may affect your medical condition, how your medical condition may affect the dosing and effectiveness of Advil Extra Strength (Ibuprofen), and whether any special monitoring is needed.

If you are taking low-dose ASA for heart health, discuss with your doctor whether you should use Advil Extra Strength (Ibuprofen).

Kidney function: Long-term use of Advil Extra Strength (Ibuprofen) may lead to a higher risk of reduced kidney function. This is most common for people who already have kidney disease, liver disease, or heart failure; for people who take diuretics (water pills); and for seniors.

If you have reduced kidney function or kidney disease, discuss with your doctor how Advil Extra Strength (Ibuprofen) may affect your medical condition, how your medical condition may affect the dosing and effectiveness of Advil Extra Strength (Ibuprofen), and whether any special monitoring is needed.

People with severely reduced kidney function and kidney disease should not take Advil Extra Strength (Ibuprofen).

Potassium levels: There is a risk of high levels of potassium in the blood for people who take NSAIDs, including Advil Extra Strength (Ibuprofen). People most at risk are seniors; those who have conditions such as Diabetes or kidney failure; and those taking beta-blockers (e.g., Metoprolol), angiotensin converting enzyme (ACE) inhibitors (e.g., Ramipril), or some diuretics (water pills). If you experience unexplained nausea, fatigue, muscle weakness or tingling sensations, contact your doctor as these are possible symptoms of too much potassium in the blood.

Reduced alertness/dizziness: Advil Extra Strength (Ibuprofen) may cause drowsiness, dizziness or a sensation of spinning, any of which can affect your ability to drive or operate machinery. Avoid these and other hazardous tasks until you have determined how Advil Extra Strength (Ibuprofen) affects you.

Pregnancy: Advil Extra Strength (Ibuprofen) should not be used during pregnancy unless the benefits outweigh the risks. If you become pregnant while taking Advil Extra Strength (Ibuprofen), contact your doctor immediately. Advil Extra Strength (Ibuprofen), like other NSAIDs, must not be taken in the last 3 months of pregnancy.

Advil Extra Strength (Ibuprofen) may reduce your ability to become pregnant. Taking Advil Extra Strength (Ibuprofen) while trying to become pregnant is not recommended.

Breast-feeding: Advil Extra Strength (Ibuprofen) may pass into breast milk in small quantities. If you are a breast-feeding mother and are taking Advil Extra Strength (Ibuprofen), it may affect your baby. Talk to your doctor about whether you should continue breast-feeding.

Seniors: Seniors appear to have a higher risk of side effects with Advil Extra Strength (Ibuprofen). The lowest effective dosage should be used under close medical supervision.

automatic-refills

Automatic Refills

We manage your refills and get in touch with your doctors for prescription renewals so that you always have the medication you need.

References

All material © 1996-2021 MediResource Inc. Terms and conditions of use. The contents herein are for informational purposes only. Always seek the advice of your physician or other qualified health providers with any questions you may have regarding a medical condition.

Reading is good for you...

Reading about what's good for you is even better.

All about Ozempic
When to start birth control pills
Kyleena vs. Mirena IUDs

Related Drugs

Already a member?

Sign In
You're almost there!

Simply sign in to join
over 150,000 satisfied members:

+1

By proceeding, you agree to our Terms of Use & Privacy Policy. Message and data rates may apply.

or

Prefer to sign up over the phone?

Our care team can't wait to take your call!